MathSciNet Relay Station
MathSciNet bibliographic data
MR313853 (47 #2406) 47A60 (47B30)
Shapiro, Jack; Schechter, Martin A generalized operational calculus developed from Fredholm operator theory. Trans. Amer. Math. Soc. 175 (1973), 439–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement